Следене
Elefterios Soultanis
Заглавие
Позовавания
Позовавания
Година
Infinitesimal Hilbertianity of Locally -Spaces
S Di Marino, N Gigli, E Pasqualetto, E Soultanis
The Journal of Geometric Analysis 31, 7621-7685, 2021
31*2021
Differential of metric valued Sobolev maps
N Gigli, E Pasqualetto, E Soultanis
Journal of Functional Analysis 278 (6), 108403, 2020
222020
Curvewise characterizations of minimal upper gradients and the construction of a Sobolev differential
S Eriksson-Bique, E Soultanis
arXiv preprint arXiv:2102.08097, 2021
172021
Maximal metric surfaces and the Sobolev-to-Lipschitz property
P Creutz, E Soultanis
Calculus of Variations and Partial Differential Equations 59, 1-34, 2020
122020
Causal bubbles in globally hyperbolic spacetimes
L García-Heveling, E Soultanis
General Relativity and Gravitation 54 (12), 155, 2022
82022
Asymptotically mean value harmonic functions in doubling metric measure spaces
T Adamowicz, A Kijowski, E Soultanis
Analysis and Geometry in Metric Spaces 10 (1), 344-372, 2022
72022
Abstract and concrete tangent modules on Lipschitz differentiability spaces
T Ikonen, E Pasqualetto, E Soultanis
Proceedings of the American Mathematical Society 150 (1), 327-343, 2022
62022
Distortion of quasiconformal maps in terms of the quasihyperbolic metric
E Soultanis, M Williams
Journal of Mathematical Analysis and Applications 402 (2), 626-634, 2013
62013
Infinitesimal Hilbertianity of locally-spaces
S Marino, N Gigli, E Pasqualetto, E Soultanis
J. Geom. Anal. 31 (8), 7621-7685, 2021
52021
Infinitesimal Hilbertianity of locally CAT (κ)-spaces. Submitted
S Di Marino, N Gigli, E Pasqualetto, E Soultanis
arXiv preprint arXiv:1812.02086, 2018
52018
Asymptotically mean value harmonic functions in subriemannian and RCD settings
T Adamowicz, A Kijowski, E Soultanis
The Journal of Geometric Analysis 33 (3), 80, 2023
42023
Tensorization of quasi-Hilbertian Sobolev spaces
S Eriksson-Bique, T Rajala, E Soultanis
arXiv preprint arXiv:2209.03040, 2022
42022
Homotopy classes of Newtonian maps
E Soultanis
Revista Matematica Iberoamericana 33 (3), 951-994, 2017
42017
A correction to “Large games and the law of large numbers”[Games Econom. Behav. 64 (2008) 1–34]
J Tolvanen, E Soultanis
Games and Economic Behavior 76 (1), 340-343, 2012
42012
Filling minimality and Lipschitz-volume rigidity of convex bodies among integral current spaces
G Basso, P Creutz, E Soultanis
Journal für die reine und angewandte Mathematik (Crelles Journal) 2023 (805 …, 2023
32023
Existence of p-energy minimizers in homotopy classes and lifts of Newtonian maps
E Soultanis
Journal d'Analyse Mathématique 137 (2), 469-505, 2019
32019
Tensorization of -weak differentiable structures
S Eriksson-Bique, T Rajala, E Soultanis
arXiv preprint arXiv:2206.05046, 2022
22022
Metric currents and polylipschitz forms
P Pankka, E Soultanis
Calculus of Variations and Partial Differential Equations 59 (2), 76, 2020
22020
Curvewise characterizations of minimal upper gradients and the construction of a Sobolev differential
S Eriksson-Bique, E Soultanis
Analysis & PDE 17 (2), 455-498, 2024
12024
Area minimizing surfaces in homotopy classes in metric spaces
E Soultanis, S Wenger
Transactions of the American Mathematical Society 375 (7), 4711-4739, 2022
12022
Системата не може да изпълни операцията сега. Опитайте отново по-късно.
Статии 1–20